Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

I stoppped taking Clonzapam, now on vallium for 2 weeks to get off everything

i am despertaly seeking an answer to this..I have been on Clonzapams for about a year now. I have stopped taking them completly about 8 days ago. My dr gave me a 2 week supply of Diazapams..to titrate off them. 2 a day for a week, then 1 a day for the 2nd week, and my goal is to be done. Is this helping with my Clozapams withdrawels. last week I felt like crap. Now I'm feeling a lil better. I am just hoping once I am done weaning down from the Vallium, the withdrawels won't be horrid. I know that your supose to wean carefully. But I need to do this for myself, is to get off these within a 3 week time period. And there is no way that I am going to start back on the clonzapams. I am only going to (at this point), take the valiium if I definitly need one. Is this alright to do? My dumb dr thinks it will be ok. Any advice?? Much appreaciated!!
4 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Thankyou, I appreaciate it. This, unfortunatly..is gonna be a very quick taper. I have not had Clonzapam in a week. I have been taking half of a vallium in the morning and the other half in the evening, and their .5mg, Am I gonna feel crazy once I'm done tapering off the vallium in the next week? Or since I already have stopped taking the Clonzapam a week ago, and very litttle ammount of vallium..Am I going to be ok. I have light anxiety right now..I am lucky because I am currently not working right now. So I can stay at home and try to relax. I'm just scared, because I don't have a dr..no health insurance.
Helpful - 0
1696489 tn?1370821974
I think it is important to remind everyone here that WE are not doctors, and cannot suggest any sort of taper schedule for anyone else.  Doing so can be very dangerous.  Everyone who has ANY medical question should see their doctor anyway, for the simple reason that WE COULD BE WRONG. - Blu
Helpful - 0
Avatar universal
I know he's dumb. Now I'm at a loss, because I recently lost my health insurance. But so far, I have some social anxiety and small panicky moments. I don't have the option to see a new dr. or any doc for that matter. So, I'm kinda screwed. I just don't want to end up in the ER, I'm going by my body right now..and I'm just wanting to know how bad is it gonna be after the vallium is out. And I am only taking one when absolute needed. Otherwise than that...I'm just hanging in there the best I can. But I'm praying that the after effects of the vallium (even taking it in small doses), is that its just not gonna hit me like a ton of bricks. Just Scared. Thanks..
Helpful - 0
1696489 tn?1370821974
If your doctor is dumb, then you need a new doctor.  One that will focus on you and your needs, like tapering from one med to another. - Blu
Helpful - 0

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1716862802
Arlington, WA
Learn About Top Answerers
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?